An n-dimensional strictly pseudoconvex Hartogs domain D_F can be equipped with a natural Kähler metric g_F. In this paper we prove that if m_0g_F is balanced for a given positive integer m_0 then m_0 > n and (D_F,g_F) is holomorphically isometric to an open subset of the n-dimensional complex hyperbolic space.

Balanced metrics on Hartogs domains / Loi, Andrea; Zedda, Michela. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 81(2011), pp. 69-77. [10.1007/s12188-011-0048-1]

Balanced metrics on Hartogs domains

ZEDDA, MICHELA
2011

Abstract

An n-dimensional strictly pseudoconvex Hartogs domain D_F can be equipped with a natural Kähler metric g_F. In this paper we prove that if m_0g_F is balanced for a given positive integer m_0 then m_0 > n and (D_F,g_F) is holomorphically isometric to an open subset of the n-dimensional complex hyperbolic space.
Balanced metrics on Hartogs domains / Loi, Andrea; Zedda, Michela. - In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG. - ISSN 0025-5858. - 81(2011), pp. 69-77. [10.1007/s12188-011-0048-1]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2838540
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact